# SDR SWAA012915

- Difficulty date: October 22, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 12,014 hours, 7,491 cycles
- Engine: Ge CFM56*
- Engine time: 11,060 hours, 6,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7B22618
- Part serial: 888149
- Condition: Making Metal
- Location: Nr  1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND METAL CHIPS AT NR 1 ENG AGB / TGB MAGNETIC CHIP DETECTOR, CHIPS EXCEED LIMITS GIVEN IN SWA TASK 4118.  REMOVED AND REPLACED NR 1 ENG PER MM.
